Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Developed senile warts, torso swell as a red itchy rash. Feeling sick, nails dying, loss of weight. Worried? Cause?

Hi Doc Samuel, my father is 74 years old has suffered numerous bcc & scc over the last 20 years many have been cut out, burnt off recently he has senile warts grow out of control over his body mainly torso aswell as a red itchy rash. He is feeling sick after a couple of hours of work and sweats, his nails are dying on his fingers and toes not sure whats going on he has lost about 6kg in weight and he is worried about what is going on, can you shed any light on what is going on?
worried daughter Angela.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Your father is running old age.

And having multiple skin malignancies and also senile warts also called seborrheic keratoses.

Nails are atrophied.

All the changes and diseases are related with old age.

I think, first of all, he must be psychologically boosted up.

You should try to improve his general condition by diet and light exercise.

All nalignancies and senile warts should be removed by excision and cautery, one by one.

Before that , series of investigations should be done to rule out any other disease.

I hope, he may be benefitted a lot.

But, you should consult dermatologist for perfect treatment.


Dr. Ilyas Patel MD
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor